# SDR ASAA2022081639537

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 43,292 hours, 12,513 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Probe
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VNAV MODES ON FMC NOT POPULATING PERF DATA. GROUNDED - YES. PLACED PROBE HEAT IN AUTO VNAV INFO LOADED FMC SYSTEM BACK TO NORMAL. IAW B737-800 AMM 34-61-00-710-801.
